MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; SKN PREP SPNG STKS PVP PNT STR

Medline Industries, LP MEDLINE; SKN PREP SPNG STKS PVP PNT STR
Catalog Number DYND70288S
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/14/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the sterile pouch was open so the kit isn¿t sterile.".
 
Additional Manufacturer Narrative
The reported issue was that the sterile pouch was open so the kit isn¿t sterile.Medline quality received 1 ea of item dynd70288s for evaluation, and visual inspection was conducted with the provided sample; it was found that the item is sealed all around properly, no holes have been found.At this time, the reported concern could not be confirmed, as the item was sealed properly.A retrospective review of the past year indicated that there have been one prior complaints in regard to this issue for item dynd70288s, and the division will continue to monitor this issue for trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
SKN PREP SPNG STKS PVP PNT STR
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
william abrams
three lakes drive
northfield, IL 60093
MDR Report Key50853988
Report Number1417592-2026-47425
Device Sequence Number21313110
Product Code OJU
UDI-Device Identifier40889942509851
UDI-Public40889942509851
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYND70288S
Device Lot Number23LBP722
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer02/22/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/14/2024
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown